Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 22, Issue 5

Issues

Locally extra-optimal regularizing algorithms

Alexander S. Leonov
  • Department of Mathematics, National Nuclear Research University `MEPHI', Kashirskoe Shosse 31, 115409 Moscow, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-12-07 | DOI: https://doi.org/10.1515/jip-2013-0056

Abstract

So-called local a posteriori accuracy estimates for approximate solutions of ill-posed inverse problems are under investigation. We present an approach to local a posteriori estimation along with the numerical algorithm for calculating the estimators. We analyze the local optimality in order of obtained a posteriori accuracy estimates and introduce a new important notion of locally extra-optimal regularizing algorithm as a method for the solution of ill-posed problems having optimal in order local a posteriori accuracy estimates. Finally, we demonstrate the results of numerical experiments on applications of locally extra-optimal regularizing methods, constructed on the base of Tikhonov regularization, for calculating local a posteriori accuracy estimates.

Keywords: Ill-posed inverse problem; local a posteriori accuracy estimation; locally extra-optimal regularizing algorithm

MSC: 47A52; 47J06; 65N20

About the article

Received: 2013-09-17

Published Online: 2013-12-07

Published in Print: 2014-10-01


Funding Source: Russian Foundation for Basic Research

Award identifier / Grant number: 11-01-00040-a

Funding Source: Russian Foundation for Basic Research

Award identifier / Grant number: 12-01-91153-GFEN-a


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 22, Issue 5, Pages 713–737, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jip-2013-0056.

Export Citation

© 2014 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in